# SDR SWAA2025111924778

- Difficulty date: October 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS291.5 TO BS294.5 AND STR17R AT FWD GALLEY AND LAVATORY.   REPLACED ANGLE AND FASTENERS LOCATED BTW BS291.5 TO BS294.5 AND STR17R AT FWD GALLEY AND LAVATORY IAW B737-700 SRM 51-40-02-0G AND DWG 141A8310 SHEET 25 REV-.
